Toggle Main Menu Toggle Search

ePrints

Quantitative study of quasi-one-dimensional Bose gas experiments via the stochastic Gross-Pitaevskii equation

Lookup NU author(s): Parimala Saminathan, Dr Donatello Gallucci, Professor Nikolaos Proukakis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Cockburn SP, Gallucci D, Proukakis NP

Publication type: Article

Journal: Physical Review A

Year: 2011

Volume: 84

Issue: 2

Print publication date: 08/08/2011

ISSN (print): 1050-2947

ISSN (electronic): 1094-1622

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevA.84.023613

DOI: 10.1103/PhysRevA.84.023613


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share